# SDR UIEA2024060500494

- Difficulty date: June 5, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 85,537 hours, 24,734 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Part number: MXP147
- Part serial: S236
- Condition: Unknown
- Location: Oxygen Mask
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

/FO OXYGEN STOWAGE BOX REQ REPLACEMENT( R/R F/O'S OXYGEN STOWAGE BOX REF 35-11-51 LEAK CHECK GOOD OPS CHECK GOOD. PART EFFECTIVITY VERIFIED IAW AIPC 35-11-52-15 )
